# SDR DALA2023031601930

- Difficulty date: March 11, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 30,552 hours, 3,923 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 DURING PDC - FAP DOOR PAGE SHOWS "DOOR 2L CHECK DOOR PRESSURE. CORRECTIVE ACTION: FAULT CONFIRMATION REVEALS NO FAULTS. DOOR ASSIST PRESSURE STILL IN GREEN BAND. REMOVED CONNECTOR 360RH3-A, "DOOR 2L CHECK DOOR PRESSURE" MESSAGE POSTED . RECONNECTED AND MSG EXTINGUISHED. (4163334)
